Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 162, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 23, 2011, 6:31 PM EDT for Bullitt County, Hardin County, Nelson County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 6:31 PM EDT (22:31 UTC)
- Expired
- Apr 23, 2011, 7:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bullitt County, KY, Hardin County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 26 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 3:30 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
231
WUUS53 KLMK 232231 RRA
SVRLMK
KYC029-093-179-232300-
/O.NEW.KLMK.SV.W.0162.110423T2231Z-110423T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHEASTERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHWESTERN NELSON COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 700 PM EDT
* AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PITTS POINT TO COLESBURG TO
CREST...MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
SHEPHERDSVILLE...
SCUFFLETOWN AND YOUNGER CREEK...
BOSTON AND RIDGETOP...
SOLITUDE AND DEATSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3801 8552 3799 8550 3773 8565 3773 8597
3798 8589 3805 8550
TIME...MOT...LOC 2231Z 264DEG 41KT 3797 8580 3783 8581
3772 8589
WIND...HAIL 60MPH 1.00IN
$$
TWF1 follow-up statement
032
WWUS53 KLMK 232256
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
656 PM EDT SAT APR 23 2011
KYC029-093-179-232306-
/O.EXP.KLMK.SV.W.0162.000000T0000Z-110423T2300Z/
BULLITT KY-HARDIN KY-NELSON KY-
656 PM EDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NELSON...
NORTHEASTERN HARDIN AND BULLITT COUNTIES WILL EXPIRE AT 700 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3801 8552 3799 8550 3773 8565 3773 8597
3798 8589 3805 8550
TIME...MOT...LOC 2256Z 264DEG 41KT 3800 8544 3786 8545
3775 8553
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:31 PM EDT, 0 minutes earlier.
Area forecast discussion, Apr 23, 6:31 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT SAT APR 23 2011
.UPDATE...
EXPANDING TOR WATCH EASTWARD A BIT. UPDATE SENT TO WEB ALREADY AND
NEW WATCH ALREADY OUT.
.SHORT TERM (TONIGHT - SUNDAY NIGHT)...
...CONTINUED DANGEROUS FLOODING CONDITIONS EXPECTED ALONG AND NORTH
OF THE OHIO RIVER...
TORRENTIAL RAINS FALLING OVER THE NORTHERN THIRD OF THE CWA. THAT
AREA MAY SEE A BRIEF BREAK AS ATMOSPHERE DRIES OUT WEST TO EAST FOR
A COUPLE OF HOURS. STILL MORE STORMS ARE MOVING IN FROM THE
SOUTHWEST...AND THESE MAY TAKE A TRAJECTORY JUST SOUTH OF THE
HEAVIEST RAIN AREA FROM TODAY SO FAR. IT SEEMS HOWEVER THAT THE
ATMOSPHERE HAS ONLY TAKEN 3-4 HOURS TO RECOVER BEFORE NEW STUFF
DEVELOPED. WILL CONTINUE 100 POPS UP NORTH TRAILING TO LOW-END
SCATTERED AT THE TENNESSEE BORDER. WITH THAT LINE OF STORMS...WILL
BE A RISK FOR TORNADOES...DAMAGING WINDS AND HAIL...THUS A TORNADO
WATCH HAS BEEN ISSUED TO 00Z.
OVERNIGHT TO SUNDAY NIGHT...EXPECT DEEP MOISTURE TO CONTINUE TO
BRING EXCELLENT RAIN CHANCES FOR MOST OF THE REGION. HAVE GONE WITH
LONG-FUSED FLASH FLOOD WARNINGS ACROSS THE REGION...AS THESE ISSUES
WILL NOT GO AWAY QUICKLY. HAVE EMPHASIZED DANGEROUS NATURE OF THESE
RAINS...AND WITH THE BOUNDARY NOT EXPECTED TO LIFT TOO FAR NORTH AT
LEAST THROUGH SUNDAY...AREA RIVERS WILL STAY SWOLLEN FOR SOME TIME.
A RESPITE MAY COME FROM THE SOUTH BY SUNDAY NIGHT...BUT HAVE NOT
CHANGED THE SIZE OF THE FLASH FLOOD WATCH WITH THIS PACKAGE. ONLY
EXTENDED TIMING TO 06Z MONDAY.
.LONG TERM (MONDAY - SATURDAY)...
...SIGNIFICANT RAINS AND SEVERAL OPPORTUNITIES FOR SEVERE WEATHER
ANTICIPATED IN THE LONG TERM FORECAST PERIOD...
MONDAY - MONDAY NIGHT...
HAVE NOT MADE MANY CHANGES TO THE ONGOING LONG TERM FORECAST AS THE
SETUP STILL LOOKS ON TRACK FOR SEVERAL WAVES OF HEAVY PRECIPITATION
THROUGH WEDNESDAY EVENING. FRONTAL BOUNDARY WILL LIFT NORTHWARD AS A
WARM FRONT ACROSS CENTRAL IL/IN/OH BY MONDAY MORNING...KEEPING
CHANCES FOR SHOWERS AND THUNDERSTORMS MAINLY NORTH OF THE OHIO
RIVER. EXPECTING AN ADDITIONAL QUARTER TO HALF AN INCH OF RAIN FOR
SOUTHERN INDIANA COUNTIES WEST OF I 65 DURING THE DAY. THIS WILL
OCCUR AS STRENGTHENING SURFACE LOW MOVES OVER THE UPPER
MIDWEST...DRAGGING A COLD FRONT NEAR THE AREA.
BY MONDAY NIGHT...COLD FRONT WILL APPROACH THE REGION WITH ANOTHER
SHOT OF SEVERE WEATHER FOR THE CWA...ALONG WITH MORE HEAVY RAINFALL.
ONCE AGAIN EXPECT LINEARLY FORCED LINE OF SEVERE THUNDERSTORMS WITH
DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE. MAIN
TORNADO THREAT WILL BE WITH ANY BOWING SEGMENT HOWEVER CANNOT RULE
OUT A FEW SUPERCELLULAR STRUCTURES 50 TO 60 KNOT SW ORIENTED LLJ
OVERSPREADS SOUTHERLY SURFACE WINDS YIELDING LARGE AND LOOPING LOW
LEVEL HODOGRAPHS. BEST THREAT WILL BE WEST OF I 65. ANOTHER HALF AN
INCH TO AN INCH OF QPF WILL BE LIKELY WITH THIS QUICK MOVING STORM
ON MONDAY NIGHT...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
TUESDAY - WEDNESDAY NIGHT...
TRAILING COLD FRONT STALLS OUT TUESDAY JUST WEST OF THE CWA...WHICH
WILL CONTINUE TO ALLOW NUMEROUS SHOWERS AND THUNDERSTORMS WITH AMPLE
MOISTURE TO WORK WITH OVER THE AREA. STEADY SOUTHWEST FLOW CONTINUES
PROVIDING CONTINUED DEEP MOISTURE FOR THUNDERSTORMS TO WORK WITH.
ANOTHER WIDESPREAD QUARTER TO A HALF AN INCH OF QPF CAN BE EXPECTED
ON TUESDAY WITH LOCALLY HIGHER AMOUNTS IN REPEATED THUNDERSTORMS.
BY TUESDAY NIGHT...ANOTHER STRONG SURFACE LOW WILL BEGIN TO DEVELOP
OVER THE SOUTHERN PLAINS AS A STRONG SHORTWAVE EJECTS EAST. THIS LOW
IS EXPECTED TO RIDE ALONG THE STALLED FRONTAL BOUNDARY TOWARD OUR
REGION. NUMEROUS SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON
TUESDAY NIGHT WITH AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WEST OF I
65. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY AHEAD OF THE SURFACE
LOW WITH AN ADDITIONAL 2 TO 3 INCHES OF RAINFALL POSSIBLE WEST OF I
65 ON WEDNESDAY. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. THIS FINAL
BAND OF HEAVY RAINFALL WILL BE DEPENDENT ON WHERE THE SURFACE LOW
TRACKS AND WHERE DEFORMATION/STRONG CONVERGENCE OCCUR ON THE NORTH
SIDE OF THE LOW. RIGHT NOW...THIS AXIS APPEARS TO BE ORIENTED
SOUTHWEST TO NORTHEAST DIRECTLY ALONG THE OHIO RIVER BASIN BETWEEN
KY/IN. THIS WOULD BE AN INSULTING FINAL SHOT OF RAIN THAT WOULD MAKE
AN ALREADY BAD SITUATION THAT MUCH WORSE. WILL HAVE TO CLOSELY
MONITOR THIS LOW TRACK AS IT HAS MOVED WEST FROM YESTERDAY/S MODEL
RUNS. AGREE WITH THE POTENTIAL ECHOED BY HPC/S 5 DAY QPF WITH A
VERY TIGHT GRADIENT ACROSS THE CWA. THROUGH EARLY THURSDAY
MORNING...THEY HAVE AS MUCH AS 10 INCHES OF TOTAL RAINFALL ACROSS
SOUTHWEST INDIANA INCLUDING OUR NORTHWEST CWA. ALONG THE OHIO
RIVER...AN ADDITIONAL 3 TO 5 INCHES. FROM BOWLING GREEN TO
LEXINGTON...AN ADDITIONAL 1 TO 3 INCHES.
THE BOTTOM LINE IS THAT SEVERAL CHANCES FOR SEVERE WEATHER WILL
COMBINE WITH VERY HEAVY RAINFALL THROUGH WEDNESDAY EVENING TO ADD TO
THE ALREADY ONGOING FLASH AND RIVER FLOODING PROBLEMS. STAY UPDATED
OF THE LATEST FORECASTS AS THE STORM PREDICTION CENTER HAS OUR AREA
OUTLOOKED THROUGH WEDNESDAY EVENING.
THURSDAY - SATURDAY...
THURSDAY HEAVY RAINS AND T-STORMS SHOULD BE GONE WITH ONLY A FEW SCT
SHOWERS IN THE UPPER TROUGH BEHIND THIS SFC LOW. WE/LL FINALLY SEE
WHAT LOOKS TO BE A FEW DAYS OF DRY WEATHER FRI/SAT BEFORE ANOTHER
WEATHER SYSTEM APPROACHES ON SUN/MON.
LOOK FOR THE WARMEST TEMPERATURES ON MONDAY IN THE MID 80S...COOLING
TO AROUND 80 ON TUESDAY. TEMPS WILL BE IN THE 70S FOR
WEDNESDAY...COOLING TO THE LOWER 60S FOR THURSDAY IN THE UPPER TROUGH.
A WARM UP FOR FRIDAY AND SATURDAY WILL PUSH HIGHS BACK INTO THE 70S.
&&
.AVIATION (18Z TAF ISSUANCE)...
FOCUS FOR STORMS THIS AFTERNOON OVER AND NORTH OF KSDF...CLOSER TO
STALLED FRONTAL BOUNDARY. HAVE MVFR GRIDS THROUGH LATE AFTERNOON
THERE AND BORDERLINE MVFR AT KLEX...WHERE STORMS MORE LIKELY WILL
STAY JUST TO THE NORTH. THINK RISK IS ISOLATED ENOUGH NOW TO KEEP
KBWG OUT OF PROBLEMS THIS AFTERNOON. TONIGHT...FOCUS WILL CONTINUE
TO BE ALONG THE OHIO...BUT REST OF THE AREA WILL BE UNSTABLE ENOUGH
TO KEEP VICINITY STORMS IN ALL SITES OVERNIGHT. BOUNDARY SHOULD LIFT
FAR ENOUGH NORTH TO ONCE AGAIN LIMIT ACTIVITY OVER THE SOUTH BY
DAYBREAK SUNDAY...BUT VSBY MAY BE REDUCED AND/OR CIGS REMAIN MVFR IN
MOIST AIRMASS.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR KYZ023>043-
045>049-053>055.
IN...FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR INZ076>079-083-
084-089>092.
&&
SHORT TERM........RJS
LONG TERM.........BJS
AVIATION..........RJSHazardous weather outlook, Apr 23, 3:54 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 354 PM EDT SAT APR 23 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-242000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 354 PM EDT SAT APR 23 2011 /254 PM CDT SAT APR 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. EXPECT ANOTHER ROUND OF POTENTIALLY STRONG TO SEVERE THUNDERSTORMS TO REDEVELOP ALONG A STALLED FRONTAL BOUNDARY LATER THIS AFTERNOON. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE THE MAIN THREAT WITH THE STRONGEST STORMS. A TORNADO WATCH IS IN EFFECT FOR PORTIONS OF CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. THE MAIN THREAT CONTINUES TO BE LIFE-THREATENING FLASH FLOODING WITH RAPID RISES ON AREA RIVERS...CREEKS...AND DITCHES. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY MORNING FOR SOUTH- CENTRAL INDIANA AND MUCH OF CENTRAL AND NORTH CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL CONTINUE TO BE IN THE FORECAST THROUGH WEDNESDAY EVENING. AS A RESULT...FLOODING CONCERNS WILL LIKELY BE WITH US FOR SEVERAL MORE DAYS. STAY TUNED FOR UPDATES TO RIVER FORECASTS OVER THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED FROM NOW THROUGH SUNDAY TO REPORT ANY INSTANCES OF SEVERE WEATHER...AS WELL AS ANY FLOODING THAT OCCURS.
In the hours before
Local storm report, Apr 23, 6:17 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FUNNEL CLOUD LEBANON JUNCTION 37.83N 85.73W
04/23/2011 BULLITT KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100579
LGLocal storm report, Apr 23, 6:18 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
618 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL BIG SPRING 37.80N 86.17W
04/23/2011 E0.50 INCH BRECKINRIDGE KY PUBLIC
MARBLE SIZED HAIL REPORTED...LAYING ON THE GROUND
&&
EVENT NUMBER LMK1100580
LGLocal storm report, Apr 23, 6:19 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM WALL CLOUD CUSTER 37.73N 86.25W
04/23/2011 BRECKINRIDGE KY TRAINED SPOTTER
SPOTTER REPORTED WALL CLOUD WITH ROTATION BETWEEN
CUSTER AND CONSTANTINE
&&
EVENT NUMBER LMK1100581
LGLocal storm report, Apr 23, 6:23 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL VINE GROVE 37.81N 85.98W
04/23/2011 M0.88 INCH HARDIN KY AMATEUR RADIO
NICKEL SIZED HAIL LAYING ON THE GROUND...REPORTED
BETWEEN ELIZABETHTOWN AND RADCLIFF AT THE JUNCTION OF
251 AND 313
&&
EVENT NUMBER LMK1100582
LGLocal storm report, Apr 23, 6:30 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FLOOD PARIS 38.21N 84.26W
04/23/2011 BOURBON KY EMERGENCY MNGR
STONER CREEK AND TRIBUTARIES EXPERIENCING FLOODING AS
WELL AS TRIBUTARIES NEAR BLACKS CROSS AREA CAUSING ROAD
FLOODING
&&
EVENT NUMBER LMK1100583
LGLocal storm report, Apr 23, 6:31 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM FUNNEL CLOUD ROUNDHILL 37.23N 86.45W
04/23/2011 BUTLER KY LAW ENFORCEMENT
DISPATCH RELAYED REPORT OF FUNNEL CLOUD HEADING TOWARD
ROUNDHILL AREA ALONG HWY 411
&&
EVENT NUMBER LMK1100584
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 12:05 AM EDT | Flash Flood Warning | LMK | Breckinridge, Hancock | 8 hr |
| Apr 23, 12:06 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 24 min |
| Apr 23, 12:13 AM EDT | Special Weather Statement | LMK | Bullitt, Henry, Jefferson, Meade, Oldham, Shelby and 1 more | 62 min |
| Apr 23, 12:29 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 31 min |
| Apr 23, 12:36 AM EDT | Tornado Warning | LMK | Hancock | 24 min |
| Apr 23, 12:50 AM EDT | Flash Flood Warning | LMK | Meade | 6 hr |
| Apr 23, 12:50 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 25 min |
| Apr 23, 1:14 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Henry, Jefferson, Oldham, Shelby, Spencer | 31 min |
| Apr 23, 1:14 AM EDT | Tornado Warning | LMK | Meade | 31 min |
| Apr 23, 1:25 AM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 20 min |
| Apr 23, 1:32 AM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 28 min |
| Apr 23, 1:38 AM EDT | Tornado Warning | LMK | Henry | 22 min |
| Apr 23, 1:43 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Green, Marion, Taylor | 32 min |
| Apr 23, 1:57 AM EDT | Severe Thunderstorm Warning | LMK | Hardin, Hart, Larue, Nelson | 18 min |
| Apr 23, 2:16 AM EDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue, Marion, Nelson and 2 more | 29 min |
| Apr 23, 2:18 AM EDT | Tornado Warning | LMK | Boyle, Mercer, Washington | 27 min |
| Apr 23, 2:24 AM EDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 36 min |
| Apr 23, 2:27 AM EDT | Tornado Warning | LMK | Hart | 18 min |
| Apr 23, 2:31 AM EDT | Flash Flood Warning | LMK | Grayson, Hardin, Hart, Larue, Nelson | 5 hr |
| Apr 23, 2:43 AM EDT | Tornado Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 32 min |
| Apr 23, 2:45 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Green, Hart, Larue, Marion, Mercer and 3 more | 30 min |
| Apr 23, 2:47 AM EDT | Tornado Warning | LMK | Butler, Edmonson, Grayson | 28 min |
| Apr 23, 3:13 AM EDT | Severe Thunderstorm Warning | LMK | Green, Marion, Taylor | 32 min |
| Apr 23, 3:45 AM EDT | Special Weather Statement | LMK | Casey | 30 min |
| Apr 23, 4:03 AM EDT | Flash Flood Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 65 min |
| Apr 23, 4:12 AM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 33 min |
| Apr 23, 4:16 AM EDT | Special Weather Statement | LMK | Hancock, Jefferson, Meade, Oldham | 44 min |
| Apr 23, 4:39 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 36 min |
| Apr 23, 4:59 AM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 3 hr |
| Apr 23, 5:15 AM EDT | Special Weather Statement | LMK | Ohio | 30 min |
| Apr 23, 5:21 AM EDT | Special Weather Statement | LMK | Anderson, Franklin, Nelson, Scott, Spencer, Washington and 1 more | 24 min |
| Apr 23, 5:29 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 31 min |
| Apr 23, 5:33 AM EDT | Flash Flood Warning | LMK | Breckinridge, Bullitt, Grayson, Hancock, Hardin | 6 hr |
| Apr 23, 5:47 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Nicholas, Scott | 43 min |
| Apr 23, 5:52 AM EDT | Special Weather Statement | LMK | Mercer, Nelson, Washington | 23 min |
| Apr 23, 6:17 AM EDT | Tornado Warning | LMK | Bourbon, Nicholas | 28 min |
| Apr 23, 6:26 AM EDT | Special Weather Statement | LMK | Ohio | 34 min |
| Apr 23, 6:30 AM EDT | Flash Flood Warning | LMK | Butler, Grayson, Ohio | 4 hr |
| Apr 23, 6:51 AM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Boyle, Bullitt, Clark, Fayette and 16 more | 3 hr |
| Apr 23, 7:21 AM EDT | Flash Flood Warning | LMK | Breckinridge, Hancock | 6 hr |
| Apr 23, 7:26 AM EDT | Flash Flood Warning | LMK | Grayson, Hardin, Hart, Larue | 6 hr |
| Apr 23, 7:32 AM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Metcalfe | 28 min |
| Apr 23, 7:51 AM EDT | Flash Flood Warning | LMK | Meade | 5 hr |
| Apr 23, 10:30 AM EDT | River Flood Warning | LMK | Jefferson, Meade | 12 days |
| Apr 23, 10:32 AM EDT | River Flood Warning | LMK | Trimble | 6 days |
| Apr 23, 10:33 AM EDT | River Flood Warning | LMK | Hardin, Nelson | 14 days |
| Apr 23, 10:35 AM EDT | River Flood Warning | LMK | Ohio | 28 days |
| Apr 23, 11:02 AM EDT | Special Weather Statement | LMK | Oldham | 28 min |
| Apr 23, 11:12 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 18 min |
| Apr 23, 11:28 AM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 32 min |
| Apr 23, 11:48 AM EDT | Special Weather Statement | LMK | Hancock | 27 min |
| Apr 23, 12:01 PM EDT | Special Weather Statement | LMK | Trimble | 29 min |
| Apr 23, 12:22 PM EDT | Special Weather Statement | LMK | Meade | 23 min |
| Apr 23, 12:36 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 24 min |
| Apr 23, 1:18 PM EDT | Special Weather Statement | LMK | Oldham | 27 min |
| Apr 23, 1:28 PM EDT | Special Weather Statement | LMK | Trimble | 32 min |
| Apr 23, 2:13 PM EDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 62 min |
| Apr 23, 2:34 PM EDT | Flash Flood Warning | LMK | Trimble | 16 hr |
| Apr 23, 2:49 PM EDT | Flash Flood Warning | LMK | Bullitt, Henry, Jefferson, Oldham, Shelby, Spencer | 15 hr |
| Apr 23, 3:32 PM EDT | River Flood Warning | LMK | Bourbon | 31 hr |
| Apr 23, 3:43 PM EDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas, Scott | 47 min |
| Apr 23, 3:51 PM EDT | Special Weather Statement | LMK | Bullitt, Spencer | 39 min |
| Apr 23, 4:17 PM EDT | Flash Flood Warning | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott, Woodford | 5 hr |
| Apr 23, 4:22 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 23 min |
| Apr 23, 4:33 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer | 27 min |
| Apr 23, 4:36 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Franklin, Harrison, Nicholas and 1 more | 39 min |
| Apr 23, 4:53 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 37 min |
| Apr 23, 4:54 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Woodford | 36 min |
| Apr 23, 5:11 PM EDT | Special Weather Statement | LMK | Hancock, Ohio | 49 min |
| Apr 23, 5:18 PM EDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 42 min |
| Apr 23, 5:18 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 27 min |
| Apr 23, 5:20 PM EDT | Special Weather Statement | LMK | Fayette, Woodford | 25 min |
| Apr 23, 5:23 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 37 min |
| Apr 23, 5:26 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 34 min |
| Apr 23, 5:28 PM EDT | River Flood Warning | LMK | Nicholas, Robertson | 67 hr |
| Apr 23, 5:32 PM EDT | Tornado Warning | LMK | Butler, Ohio | 43 min |
| Apr 23, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 32 min |
| Apr 23, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 24 min |
| Apr 23, 5:52 PM EDT | Tornado Warning | LMK | Butler | 23 min |
| Apr 23, 5:53 PM EDT | Tornado Warning | LMK | Bullitt, Hardin, Nelson | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.